MathSciNet Relay Station
MathSciNet bibliographic data
MR19120 30.0X
Boas, R. P., Jr. Density theorems for power series and complete sets. Trans. Amer. Math. Soc. 61, (1947). 54–68.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement